My doctor diagnosed Pityriasis Rosea 7 months ago , but it is reocuuring once i stop medication. Doctor also did biopsy to make sure the diagnosis. initially derm diagnosed pityriasis rosea, I had all symptoms, I had herald patch, he gave ointment and it worked too.... but now its coming back without Herald patch, on thighs, little on hands, little on stomach. my doctor never gave oral medicine and he never gave any shots,he gave oitment only and it worked, but condition is coming back when i stop medicine.
just for more info,I am married from last 5 years and my husband has not got any infections from last 7 months....He is healthy so it looks like its not STD. He is the only partner i has sex with. I am 27 years old female.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.